# SDR DXTA2009070603716

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 3,702 hours, 2,480 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE AFTER STARTING APU.   FOUND APU OVER SERVICED WITH OIL VENTING INTO EXHAUST. DESERVICED AND SERVICED IAW MM 12-11-03. RAN APU OPS CHECKS GOOD. REMOVED AND REPLACED CONDENSER SOCK IAW MM 21-50-00 OPS AND LEAK CHECKS GOOD. NO SMOKE OR ODOR OF OIL NOTED IN CABIN ON POST RUN.
